MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER Z; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER Z; STABILIZER, HEART
Model Number OM-10000Z
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Event site name exceeded character limitations: (b)(6).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during the procedure, acrobat-i stabilizer z rotating knob malfunctioned.It kept rotating and couldn't be tighten.The surgeon completed the procedure with a new device.There was no delay.There was no patient harm.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
(b)(4).Updated sections: b4,d9,g3,g6,h2,h3,h6,h11.The device was returned to the factory for evaluation on 02/02/2026.An investigation was conducted on 02/05/2026.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects obseved on the intact device.The device was securely assembled onto a reference retractor blade by sliding the stabilizer base onto the rail and locking the lever.The knob was evaluated for its ability to tighten the flexlink arm while the locking lever was in both the locked and unlocked positions.The flexlink arm was able to be secured in position when the knob was turned clockwise.The knob did tightened the arm.Based on the returned condition of the device as well as the evaluation results, the reported failure "mechanical problem" was not confirmed.The lot #3000483294 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
ACROBAT-I STABILIZER Z
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23801214
Report Number2242352-2025-0001296
Device Sequence Number18063883
Product Code MWS
UDI-Device Identifier00607567100008
UDI-Public(01)00607567100008(10)3000483294(17)270605
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-10000Z
Device Catalogue NumberOM-10000Z
Device Lot Number3000483294
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer12/16/2025
02/06/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/05/2026
02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight72 KG